MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7339-24
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical cadd administration set was not delivering medication.The reporter indicated that per nurse, the patient had not received any medication for hours.Subsequently, the tubing was changed out then medication was able to be infused without an issue.No patient consequences were reported.No adverse effects were reported.
 
Additional Manufacturer Narrative
Additional information: four pictures were received; ; no discrepancies are visible related to the issue reported.One sample was returned for evaluation.Visual inspection of the device found a kink detected on the pump tube caused by the ffp system.The sample was connected to a hydrostat vessel to verify priming.Fluid could pass through the ffp system with some resistance but once connected again to the pump, could prime without difficulty.No discrepancies were detected-the reported customer complaint was unable to be confirmed.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key10082372
Report Number3012307300-2020-04692
Device Sequence Number17097848
Product Code FPA
UDI-Device Identifier10610586027307
UDI-Public10610586027307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/09/2025
Device Model Number21-7339-24
Device Catalogue Number21-7339-24
Device Lot Number3955203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer06/07/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight76